So many of the SSRI's do cause nausea in some people...If you are taking it just for anxiety, I might suggest you ask your physician about Gabatril, a very excellent anxiety med when taken in small doses...it doesnt cause stomach reactions like the SSRIs tend to do. I take Buspar and it also doesnt bother me...but its not real strong either.
i take 10mg of cipralex (called lexapro in the USA) and this is day 6 of it. ive had horrible nausea with it and sweating. i was up last night with it and unfortunatly have to go out at some point today before 8pm to hand some work in to uni. petrified.
I tried Paxil and threw up for 6 straight hours, with bad diarrhea, I thought I would have to go to ER. I got through, then they tried Celexa, which is suppose to be the lowest dose, and least side effects, and i still was very nauseated. Then Buspar, and I didn't have the stomach problems, but it made me dizzy. It seems to help, so I have stuck with it so far, but I am slowly tapering the dose, trying to find a happy medium between the dizziness and the benefits. Blessings,Melanie
my doctor told me to give it 14 days for the side effects to wear off and they did. ive been taking it for 6 wks and no nausea. those first 2 wks were sooooooo hard tho. one day i literally couldnt move.
If you're like me, you need to take Pediatric doses of medications. Ask your doctor about reducing the initial dosage and maybe even the long-term dosage.Personally I will no longer take ANY antidepressant since I've learned that they attaches to hormone receptor sites and prevents our bodies' own hormones from working.For me, the hypnotherapy is a hundred times better !!Evie
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!